brain-icon
Headache,dizziness
Hi had Headache last week and took Migranil tab, Since that I'm feeling Muscle pain, Weakness and body pain, Dizziness, Spinning sensation, Headache. Then I consulted Doctor, They said this is due to side effects of migranil tablet and It will take some time to go and he prescribed some paracetamol and B-complex. but still i am having the issue. How much time it will take to overcome this side effects of the tablet.
92 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Venkat Raghav
General Physician Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hello, The most commonly occurring side effects are drowsiness and an increase in appetite which may lead to increase in body weight. Other side effects such as dizziness, dry mouth,nausea and constipation have been reported infrequently.There are two possibility either it could be due to migranil or you might be having some other problem. Wait for one or two days . if dizziness still persists consult physician or neurologist for further evaluation. Some of conditions presents with headache and dizziness are migraine ,hypoglycemia, hypotension, panic attacks etc..
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.